# SDR CALA2015081400670

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 82,353 hours, 8,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702050
- Part serial: 40173
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, CABIN ZONE B LT STATION 1181 - 1433, FOUR EACH EMER AREA LIGHTS FOUND DIM.  CABIN ZONE D LT DOOR NR 3 OVERHEAD, ONE EACH POWER SUPPLY M33400 & ONE EACH POWER PACK 33400 REPLACED IAW AMM 33-51-06.  EMER LIGHT TEST FOUND NORMAL IAW AMM 33-51-00.
